# SDR DHL2000721005

- Difficulty date: September 3, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Downlock Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MAIN GREEN DOWN AND LOCK LIGHT NOT ILLUMINATED.  C/W ABNORMAL PROCEDURE.  VISUALLY CHECKED GEAR DOWN AND LOCKED.  SECONDARY GEAR DOWN AND LOCKED BOTH GREEN.  ANNUNCIATOR LIGHT PRESS TO TEST OK.  DISCONNECTED, CLEANED, RECONNECTED RT MLG DOWNLOCK SWITCH, SYS TEST IAW M/M 32-61-21.  OPS CHECK GOOD.
